# SDR AALA20120922004

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 49,467 hours, 6,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY AT FIRST CLASS CLOSET BROKEN.  REPLACED EXIT LIGHT ASSEMBLY AT FIRST CLASS CLOSET.  OPS CHECK NORMAL.
